# SDR REXA2014011100111

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 15,193 hours, 9,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT NOT BLINKING RED NEAR BOARDING DOOR.  R & R FLASHLIGHT & HOLDER PN P2-07-0001-214 IAW AMM 25-61-02 & 25-61-00.
